# SDR HEEA073693

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N6160Z
- Make and model: Bell 206L-3
- Aircraft serial: 51610
- Aircraft time: 10,612 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 206375007103
- Part serial: 5924AB
- Condition: Failed
- Location: Tot
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING START TOT INDICATOR DID NOT INDICATE TEMPERATURE. SENDING TO VENDOR FOR REPAIR.
